Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


bitter taste
May 18, 2006

I am on Tricor, Sustiva and Truvada. The last added was Tricor about four months ago. Suddenly all food tastes bitter. I have some mild discomfort (a tight full feeling)just under my rib cage in the center but no pain or acid reflux type symptons. Any idea what might be causing this and what to do to stop it. It makes eating very unpleasant. Thanks.

Response from Dr. Henry

What you describe is not very common with Tricor in my experience though bloating and dry mouth sensations are reported. I assume you have had a liver/gallbladder/pancreas evaluation and there is no evidence for kidney or muscle problems? KH



Previous
URIDINE
Next
Videx and pregnancy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement